# SDR USAA2012051000024

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 8,887 hours, 3,269 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2567
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 4,307 hours, 1,707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESSURE SHOWN IN RED.  REMOVED AND REPLACED R2 INFLATION RESERVOIR ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 25-62-49.
